# SDR CALA2022051101198

- Difficulty date: May 9, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 737
- Aircraft serial: 28967
- Aircraft time: 86,508 hours, 21,163 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 143N341211
- Condition: Corroded
- Location: Bs 700-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LT TUNNEL LAV SERVICE PANEL HOUSING CORRODED AT DUCT A TTACH FLANGE. BS 700-720. TRANSCRIBED FROM HAECO NR 9284657. REMOVED AND REPLACED DOUBLER ONLAV SERVICE PAN BS700-720   PER B DWG 143N3412 REV G AND B757-200 SR, 51-40-02.  HAECO GSO MECH V9 35006 INSP QC467
